# SDR FDEA201409112566

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 67,208 hours, 23,962 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Low
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TE FLAP DISAGREE EICAS WARNING WHEN SELECTING FLAPS 25.  FLAPS REMAINED AT 20 RAN QRH PROCEDURE, LANDED UNEVENTFULLY AT FLAPS 20.  AMM SMP FOUND FAULT MSG FLAP DISAGREE 305 IN NR 1 FSEU.  PROCEEDED TO TROUBLESHOOT IAW FIM 27-5 1 FT 808 FOUND OVERLOAD INDICATOR TRIPPED ON RT IN FLAP DRIVE.  PROCEEDED WITH FIM RESET OVERLOAD INDICATOR FOUND GEARBOX LOW SERVICE TO FULL.  OPERATED 5 TIMES OPERATIONS CHECKED GOOD.
